Extra Etopiryna x 20 tablets, aspirin, acetaminophen, caffeine

Polpharma


£13.99 £20.00




  • Aspirin, acetaminophen, caffeine. You are looking for an effective analgesic, antipyretic and anti-inflammatory, try the medicinal product Etopiryna Extra. It contains three active substances - aspirin, acetaminophen and caffeine.

Composition:
The active substance per tablet: acetylsalicylic acid - 250 mg paracetamol - 200mg caffeine - 50mg. Other ingredients: corn starch; microcrystalline cellulose; hydrogenated castor oil; alumina, calcined.

Action:
Etopiryna Extra is a multicomponent medicinal product. Its antipyretic, anti-inflammatory and analgesic because of the properties of the substance contained in it - paracetamol and aspirin. In addition, caffeine enhances their analgesic effect.

Application:
The medicinal product Etopiryna Extra indicated for use in headache, including migraine headache. The product is also effective for other types of pain of moderate intensity, especially those with inflammatory origin.

Additional information:
Keep out of reach of children, at room temperature. Using the drug should give up drinking alcohol.

Contraindications
not be used in case of hypersensitivity to any component of a drug or sensitivity to other non-steroidal anti-inflammatory drugs, which are accompanied by bronchoconstriction, rhinitis, urticaria, shock. Do not use in patients with asthma, chronic respiratory disease, hay fever or nasal congestion. Do not use if: the active stomach ulcers and / or duodenal ulcers, inflammatory or gastrointestinal bleeding; severe liver failure, kidney or heart; arrhythmias; insomnia; blood coagulation disorders, people who take anticoagulants at the same time; patients with glucose-6-phosphate dehydrogenase deficiency; patients receiving concomitant methotrexate 15 mg per week (or more). Do not use in pregnant women, nursing mothers and children under the age of 16.

Adverse effects:
The application of the drug may be associated with the occurrence of some side effects: disorders of blood and lymphatic system thrombocytopenia, anemia due mikrokrwawień gastrointestinal hemolytic anemia in patients with glucose-6-phosphate dehydrogenase deficiency, leukopenia, agranulocytosis, eosinopaenia, methemoglobinemia , thrombocytopenia, increased risk of bleeding, prolonged bleeding time, prothrombin time; Immune system disorders: hypersensitivity reactions: itching, rash, urticaria, erythema, Stevens-Johnson syndrome, angioedema, bronchoconstriction, shock; Nervous system disorders: headache, insomnia; eye disorders visual disturbances; Ear and labyrinth disorders: tinnitus, hearing impairment, dizziness, reversible hearing loss, noise and ringing in the ears are the first symptoms of salicylate poisoning; disorders of the heart and vascular disturbances edema, hypertension, heart failure; Respiratory, thoracic and mediastinal disorders: pulmonary edema noncardiac, bronchospasm in patients with aspirin and other nonsteroidal anti-inflammatory drugs; gastrointestinal indigestion, heartburn, feeling of fullness or burning in the upper abdomen, nausea, vomiting, diarrhea, anorexia, abdominal pain, gastrointestinal bleeding, gastric mucosal damage, reactivation of gastric ulcers, perforations, pancreatitis, gastric ulcer occurs 15% of patients receiving long-term aspirin; disorders of the liver and biliary tract: focal necrosis of liver cells, tenderness and enlargement of the liver (especially in patients with juvenile rheumatoid arthritis, systemic lupus erythematosis, rheumatic fever, or liver disease), transient increases in serum transaminases, alkaline phosphatase and bilirubin ; disorders of the skin and subcutaneous tissue: skin eruptions of various kinds, itching, blisters, or purpura rare, have been reported very rare cases of severe skin reactions; Renal and urinary disorders: proteinuria, leukocytes and erythrocytes in urine, nephropathy, renal papillary necrosis, interstitial nephritis, in the case of overdose significant decrease in creatinine clearance or acute tubular necrosis of the kidney; General disorders and administration site conditions: pyrexia.

Dosage:
It should be taken as prescribed or according to the instructions on the leaflet. The tablets should be taken after a meal with plenty of water. Adults, adolescents over 16 years of age: 1-2 tablets 3 times a day. It is recommended to take the lowest effective dose. Maximum daily dose is 6 tablets. Medicine for the temp